# SDR AALA20070716

- Difficulty date: April 19, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EXTERIOR EMERGENCY LIGHT AT RIGHT HAND SIDE OVERWING INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY LIGHT AT RIGHT HAND SIDE OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
